Can I stop avodart (dutasteride) for three months to see if erections/libido will return?

If physician agrees. stopping Avodart (dutasteride) will not lead to any serious problems although the therapeutic benefit on your prostate will be lost. The trial off the medicine to see if it helps with sexual dysfunction is not unreasonable. I suspect, however, that you need to have a testosterone level checked before assuming Avodart (dutasteride) is the sole cause of your problem.

Related Questions

If I stop Avodart (dutasteride) temporarily, how long will it take for my erections to return?

Avodart (dutasteride) While erectile dysfunction is listed as a common side effect of Avodart, (dutasteride) in my experience it is more likely that the medication is exacerbating another cause of erectile dysfunction rather than being the sole cause. The drug has a very long half-life and may stay in your system for many weeks after stopping it. I would recommend an evaluation for ED by a urologist. . Read more...